# SDR UALA2009100803153

- Difficulty date: October 7, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 50,837 hours, 18,580 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SLIDE SHOWS DISARM AT DOOR 1R.  ON CLIMB THRU 15000 FEET DISPLAY WAS NORMAL.  DID NOT CHECK AGAIN UNTIL 32000 FT AT WHICH TIME 1R WAS DISARMED.  FOUND PROXIMITY SWITCH BAD.  REPLACED PROX SWITCH AND ALSO ADJUSTED TARGET.  PRESSURIZED CABIN TO 7 LBS.  ARMING SYSTEM, OPS CHECKED GOOD.
